# SDR CA020312006

- Difficulty date: February 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Amd FALCON200
- Aircraft time: 6,799 hours
- Engine: Garrtt ATF36A4
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW HAD SMOKE IN THE COCKPIT. THEY NOTICED THAT THE LT ENGINE OIL PRESSURE HAD DROPPED. THEY TURNED OFF THE LT BLEED VALVE WHICH CLEARED THE SMOKE THEN THEY SHUT DOWN THE ENGINE AFTER THEY LANDED. I FOUND A LARGE AMOUNT OF OIL ON THE ENGINE'S TAIL CONE. THE OIL WAS COMING FROM THE NR 4 AND 5 SUMP VENT TUBE. THIS ENGINE HAS HAD THE NR 4 AND 5 CARBON SEALS REPLACED TWICE IN THE LAST YEAR DUE TO OIL LEAKING ON THE VENT TUBE AND HAVING HIGH SUMP PRESSURES.
